MAUDE Adverse Event Report: LDR MEDICAL ROI-A MEDIAN IMPLANT PXL : 30X33 H 12MM 10 DEG.; ROI-A ALIF CAGE SYSTEM

LDR MEDICAL ROI-A MEDIAN IMPLANT PXL : 30X33 H 12MM 10 DEG.; ROI-A ALIF CAGE SYSTEM
Catalog Number IR2632P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that an roi-a cage broke while the anchoring plate was being impacted through it intra-operatively.The anchoring plate was also damaged and could not be used.The surgeon did use the awl to prepare the patient's bone prior to installing the anchoring plate.The cage and plate were removed and replaced with another cage of a different size and another plate to complete the surgery.There were no reported patient impacts.This is report one of two for this event.
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information h6: component, investigation type, findings, and conclusions.Inspection: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the cage is fractured.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to excessive force applied during surgery.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.Reference report 3004788213-2023-00116.
 
Event or Problem Description

Brand Name
ROI-A MEDIAN IMPLANT PXL : 30X33 H 12MM 10 DEG.
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key18111768
Report Number3004788213-2023-00115
Device Sequence Number7624388
Product Code MAX
UDI-Device Identifier03662663011648
UDI-Public(01)03662663011648(17)270601(10)L222822
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIR2632P
Device Lot NumberL222822
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight26 KG
Patient EthnicityNon Hispanic